I am on 15mg of Lexapro daily and I also take .25 of Xanax when needed. But tonight I got a really bad panic attack that has been going on for about 4 hours now. At first I took one .25 xanax cause usually that makes me feel better. But with no results in about a hour I took another one. Still in about an hour or so still didnt feel any different so I just took another one. Starting to feel a bit better and was just wondering if that was safe to do. I never do this but I was really scared and got myself more worked up then I think I really needed to be. I just dont want to have any strange side affects from this. Please someone help!!!
If the prescription is written as needed it's fine. You needed it! That's what it's for. Remember to talk to your doctor about it if it continues to happen so he can up your dose if needed. I'm personally on 2mg 3xdaily (I have a high tolerance to medications and I metabolize them faster so I need a higher dose usually). It's a great medication. Don't let people scare you about becoming addicted. Addiction is rare when you take your medication AS PRESCRIBED, which you are doing so far. Hope this helps! Happy Holidays!
As far as I know it fine. I have taken Xanax for five years for anxiety. And yes, when I have a panic attack alot of the times I have to take as much as two or three MG. The worst things thats happened to me is I got really sleepy. So just dont do take a lot if you're not at home. Or somewhere safe. You know what I mean? Also I take Valerian root at night and it seems to help with my overall anxiety. (It comes in capsuls or in "Sleepy time Extra" tea. Which is really yummy too (: ) hope this is helpful.
I agree if it says as needed then it should be o.k. but don't overdo and run out. You may want to talk to your doctor and see if she/he will increase them so you don't have to worry about it as much. I would hate to hear of you having a panic attack and not having any meds, been there done that it's no fun. Take it easy and try to relax if you can. I will be thinking of you. Hope you can settle down it is no fun being anxious it can even be scary. Remember to talk to the doctor for an increase no running out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 6 answers
Posted 27 Nov 2011 • 3 answers
Posted 1 Jul 2014 • 1 answer
Posted 26 Apr 2015 • 2 answers
Posted 17 Sep 2015 • 2 answers